# SDR REXA2017031500455

- Difficulty date: March 15, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 28,981 hours, 27,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AISLE SEAT TRACK STICK 5 HAS CORROSION AND IS CHAFED, IN CABIN. REMOVED AND REPLACED THE RT AISLE SEAT TRACK STICK 5 IAW AMM 53-01-11.
